Alert archive / Ohio / Coastal Flood Statements in 2007
Coastal Flood Statement 2, NWS Cleveland, OH
NWS Cleveland, OH issued this coastal flood statement at Aug 13, 2007, 3:31 AM EDT for 8 counties in Ohio. It took effect at Aug 13, 2007, 4:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2007, 3:31 AM EDT (07:31 UTC)
- In effect from
- Aug 13, 2007, 4:00 AM EDT
- Expired
- Aug 13, 2007, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 712 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KCLE 130731 CFWCLE LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 AM EDT MON AUG 13 2007 ...HIGH RISK OF RIP CURRENTS TODAY ALONG THE SHORELINE OF LAKE ERIE... OHZ003-007>012-089-131545- /O.NEW.KCLE.CF.S.0002.070813T0800Z-070814T0000Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE- ASHTABULA LAKESHORE- 331 AM EDT MON AUG 13 2007 ...HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING... A COLD FRONT WILL MOVE ACROSS THE LAKE THIS MORNING. IN ITS WAKE...NORTHERLY WINDS BETWEEN 15 AND 25 MPH COMBINED WITH WAVES OF 4 TO 6 FEET WILL RESULT IN A HIGH RISK OF RIP CURRENTS TODAY. A HIGH RISK OF RIP CURRENTS MEANS THAT RIP CURRENTS WILL BE DANGEROUS TO ANYONE ENTERING THE LAKE. HEED THE ADVICE OF LIFEGUARDS AND LOCAL OFFICIALS. PAY ATTENTION TO POSTED SIGNS AND FLAGS. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT WWW.WEATHER.GOV/CLEVELAND. $$ LEINS
1 follow-up statement
000 WHUS41 KCLE 131334 CFWCLE LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 934 AM EDT MON AUG 13 2007 ...HIGH RISK OF RIP CURRENTS TODAY ALONG THE SHORELINE OF LAKE ERIE... OHZ003-007>012-089-132145- /O.CON.KCLE.CF.S.0002.000000T0000Z-070814T0000Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE- ASHTABULA LAKESHORE- 934 AM EDT MON AUG 13 2007 ...HIGH RISK OF RIP CURRENTS UNTIL 8 PM EDT THIS EVENING... ...HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING... NORTHERLY WINDS BETWEEN 15 AND 25 MPH COMBINED WITH WAVES OF 4 TO 6 FEET WILL RESULT IN A HIGH RISK OF RIP CURRENTS TODAY. A HIGH RISK OF RIP CURRENTS MEANS THAT RIP CURRENTS WILL BE DANGEROUS TO ANYONE ENTERING THE LAKE. HEED THE ADVICE OF LIFEGUARDS AND LOCAL OFFICIALS. PAY ATTENTION TO POSTED SIGNS AND FLAGS. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT WWW.WEATHER.GOV/CLEVELAND. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this coastal flood statement went out at Aug 13, 3:13 AM EDT, 18 minutes earlier.
Area forecast discussion, Aug 13, 3:13 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
313 AM EDT MON AUG 13 2007
.SYNOPSIS...
WEAK COLD FRONT TRHOUGH EASTERN LAKE ERIE TO SOUTHEAST OHIO WILL
MOVE EAST. HIGH PRESSURE MOVING INTO THE NORTHERN LAKES WILL MOVE
SOUTHEAST INTO THE AREA TONIGHT...AND INTO THE SOUTHEASTERN STATES
TUESDAY NIGHT. A WEAK COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COUPLE SHOWERS EARLY THIS MORNING OVER THE LAKE WITH WEAK COLD
FRONT SHOULD BE EAST OF THE AREA BY SUNRISE. OTHERWISE HIGH
PRESSURE BUILDING INTO THE AREA TODAY SHOULD PROVIDE A
PLEASANT/COMFORTABLE DAY WITH PLENTY OF SUNSHINE AND LOW HUMIDITY.
HIGH TEMPERATURES GENERALLY UPPER 70S/LOWER 80S...LITTLE UNDER MAV
GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE SLIDES INTO THE AREA TONIGHT. CLEAR SKIES SEASONABLY
COOL WITH LOWS IN THE LOW TO MID 50S. AS THE HIGH MOVES OFF TO THE
SOUTHEAST TUESDAY A COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT.
POSSIBLE CONVECTIVE COMPLEX OUT AHEAD THIS COLD FRONT EARLY ON
TUESDAY COULD SUSTAIN ITSELF AND SPREAD INTO THE AREA DURING THE
DAYTIME. HAVE ADDED CHANCE OF THUNDERSTORMS FOR TUESDAY PRIMARILY
DURING THE AFTERNOON FOR THE OHIO AREA. THEN CONTINUED WITH A LOW
CHANCE POPS TUESDAY NIGHT AS THE COLD FRONT MOVES THROUGH. HIGH
PRESSURE RETURNS WEDNESDAY. PREVIOUS FRONT JUST S AND SW OF THE
AREA AND MODELS SHOWING SOME QPF CLOSE TO THE AREA N OF THE
FRONTAL BOUNDARY BUT WILL KEEP THEM OUT OF THE FORECAST FOR NOW.&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS ARE MORE IN AGREEMENT FOR LATER FCST PERIODS AND LOOK
RELATIVELY CLOSE TO CURRENT CLE FCST. COLD FRONT STILL PROGGED TO
DROP SOUTHEAST ACROSS THE EASTERN GREAT LAKES THURSDAY NIGHT. GFS
MORE AGGRESSIVE WITH FRONT/PCPN. NOT SURE HOW MUCH CONVECTION WILL
DEVELOP AS AIRMASS PROGGED TO NOT BE OVERLY UNSTABLE AND LACKING
MOISTURE. WILL FCST LOW POP CHANCE SHOWERS/STORMS THURSDAY INTO
THURSDAY NIGHT. CANADIAN HIGH PRESSURE STILL ON TRACK TO MOVE ESE
ACROSS GREAT LAKES AND PROVIDE SOME COOLER AND LESS HUMID WEATHER
FRI AND SAT AND CURRENT FCST LOOKS IN THE BALLPARK. NCEP DISCUSSION
FAVORS A BUILDING RIDGE IN THE EAST BY NEXT WEEK BUT THE WARM-UP MAY
BE DELAYED A DAY OR TWO AS WARM ADVECTION CLOUDS AND TSTORM COMPLEXES
MAY WELL OCCUR OVER MIDWEST/GREAT LAKES...BUT EXACTLY WHERE? GFS
HAVING DIFFICULTY AS RETURN SOUTH FLOW DEVELOPS ON SUNDAY AND POSTS
QUITE A BIT OF RAIN AS WELL AS RAIN COOLED TEMPS OVERHEAD. GIVEN
THAT THERE MAY VERY WELL BE NO ACTIVITY AT ALL IN THE AREA IT
BECOMES DIFFICULT TO PIN DOWN THE ACTUAL TREND IN TEMPS SUNDAY.
SHOULD BE WARMING UP SUNDAY BUT NOT SURE HOW FAST...THERE MAY WELL
BE SOME CLOUDS. WILL NOT FCST A TSTORM COMPLEX SO FAR IN ADVANCE...
WILL KEEP FCST DRY FOR NOW AND INCREASE TEMPS A CATEGORY FROM
SATURDAY.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
COLD FRONT JUST TO THE NORTH OF LAKE ERIE AT THE MOMENT...WILL
CONTINUE TO SEE IT MOVE SOUTHWARD THIS MORNING EVENTUALLY INTO
CENTRAL OHIO BY 12Z. ALL IN ALL SHOULD BE A QUITE FROPA WITH
LITTLE MORE THAN A CHANGE IN WIND DIRECTION AT ALL SITES. ONE
STORM ALONG THE FRONT JUST NORTH OF ERIE AT THE MOMENT...WILL
INCLUDE VCSH AT ERI THROUGH ABOUT 08Z BUT OTHERWISE TERMINALS
SHOULD REMAIN DRY. A FEW CU SHOULD DEVELOP BY 15Z...BUFKIT DATA
SHOWING SUBSTANTIAL AMOUNT OF DRY AIR IN THE MID LEVELS...PERHAPS
EVEN TOO DRY FOR CU BUT REGARDLESS...SHOULD SEE CLEAR SKIES ONCE AGAIN BY
00Z.
OUTLOOK...ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY
NIGHT. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA FOR WED
BEHIND THE FRONT. THE HIGH PRESSURE WILL QUICKLY TRACK EAST OF THE
AREA AS ANOTHER COLD FRONT APPROACHES FOR LATE THURSDAY INTO EARLY
FRIDAY MORNING.
&&
.MARINE...
COLD FRONT STEADILY MAKING ITS WAY ACROSS THE LAKE
THIS MORNING. WINDS STILL EXPECTED TO COME UP PRETTY QUICKLY
BEHIND THE FRONT IN THE 10-20/15-25KT RANGE. WILL GO WITH A SMALL
CRAFT ADVISORY THIS MORNING AND RUN IT THROUGH 10PM. SOME QUESTION
ABOUT WHEN WINDS WILL COME BACK DOWN...CONCEIVABLE WINDS COULD BE
BELOW CRITERIA BY 4PM BUT LINGERING WAVES SHOULD LAST INTO THE
EARLY EVENING HOURS. HIGH PRESSURE SETTLES OVER THE LAKE ON
TUESDAY BUT WILL QUICKLY BE FOLLOWED BY ANOTHER COLD FRONT TUESDAY
EVENING. MUCH OF THE SAME WEDNESDAY WITH WINDS COMING UP BEHIND
THE FRONT AND EVENTUALLY TAPERING OFF WEDNESDAY EVENING. HIGH
PRESSURE OVERHEAD THURSDAY WITH ANOTHER COLD FRONT SWEEPING ACROSS
THE LAKE THURSDAY NIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...KOSARIK
AVIATION...LEINS
MARINE...LEINSHazardous weather outlook, Aug 12, 3:58 AM EDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EDT SUN AUG 12 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-131100- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 358 AM EDT SUN AUG 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT OVER THE NORTHERN MISSISSIPPI VALLEY REGION WILL MOVE TO THE LOWER GREAT LAKES BY THIS EVENING. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE IMMEDIATELY AHEAD OF THE FRONT LATE THIS AFTERNOON INTO THIS EVENING BEFORE THE FRONT MOVES SOUTH OF THE REGION TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION UNDER SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND THIS EVENING. ANY STORM THAT DEVELOPS WILL MOVE SOUTH-SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 1:33 AM EDT | Marine Weather Statement | CLE | 117 min |
Nearby
Coastal Flood Statements in Ohio, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.